Works matching AU Miller, Steven J.
Results: 72
SCHREIER MULTISETS AND THE S-STEP FIBONACCI SEQUENCES.
- Published in:
- Integers: Electronic Journal of Combinatorial Number Theory, 2024, v. 24, p. 1, doi. 10.5281/zenodo.11352704
- By:
- Publication type:
- Article
Nighttime Restfulness During Daytime Dance Therapy: An Exploratory Study Using Bed Sensors.
- Published in:
- 2014
- By:
- Publication type:
- Journal Article
Summand minimality and asymptotic convergence of generalized Zeckendorf decompositions.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 4, p. 1, doi. 10.1007/s40993-018-0137-7
- By:
- Publication type:
- Article
EXTENSIONS OF AUTOCORRELATION INEQUALITIES WITH APPLICATIONS TO ADDITIVE COMBINATORICS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 3, p. 451, doi. 10.1017/S000497272000026X
- By:
- Publication type:
- Article
Order Statistics and Benford's Law.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/382948
- By:
- Publication type:
- Article
Integrating Resources Cataloging Workshop.
- Published in:
- Serials Librarian, 2005, v. 48, n. 1-2, p. 7, doi. 10.1300/J123v48n01_02
- By:
- Publication type:
- Article
A New Benford Test for Clustered Data with Applications to American Elections.
- Published in:
- Stats, 2022, v. 5, n. 3, p. 841, doi. 10.3390/stats5030049
- By:
- Publication type:
- Article
The James Function.
- Published in:
- Mathematics Magazine, 2015, v. 88, n. 1, p. 54, doi. 10.4169/math.mag.88.1.54
- By:
- Publication type:
- Article
Picturing Irrationality.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 2, p. 110, doi. 10.4169/math.mag.85.2.110
- By:
- Publication type:
- Article
Isoperimetric Sets of Integers.
- Published in:
- Mathematics Magazine, 2011, v. 84, n. 1, p. 37, doi. 10.4169/math.mag.84.1.037
- By:
- Publication type:
- Article
Movements of Florida apple snails in relation to water levels and drying events.
- Published in:
- Wetlands, 2002, v. 22, n. 3, p. 1, doi. 10.1672/0277-5212(2002)022[0489:MOFASI]2.0.CO;2
- By:
- Publication type:
- Article
Spatial ecology of the crayfish Procambarus alleni in a Florida wetland mosaic
- Published in:
- Wetlands, 1996, v. 16, n. 2, p. 134, doi. 10.1007/BF03160687
- By:
- Publication type:
- Article
Marvels, Mysteries, and Misconceptions of Vascular Compensation to Peripheral Artery Occlusion.
- Published in:
- Microcirculation, 2010, v. 17, n. 1, p. 3, doi. 10.1111/j.1549-8719.2010.00008.x
- By:
- Publication type:
- Article
Online Cataloging Education at the University of Wisconsin–Milwaukee.
- Published in:
- Cataloging & Classification Quarterly, 2012, v. 50, n. 2/3, p. 110, doi. 10.1080/01639374.2011.651193
- By:
- Publication type:
- Article
Metadata, by Marcia Lei Zeng and Jian Qin.
- Published in:
- 2009
- By:
- Publication type:
- Book Review
Further Characterization of Multi-Organ DEARE and Protection by 16,16 Dimethyl Prostaglandin E<sub>2</sub> in a Mouse Model of the Hematopoietic Acute Radiation Syndrome.
- Published in:
- Radiation Research, 2023, v. 199, n. 5, p. 468, doi. 10.1667/RADE-22-00208.1
- By:
- Publication type:
- Article
Factors limiting colonization of western New York creeks by the zebra mussel (Dreissena polymorpha)
- Published in:
- Journal of Freshwater Ecology, 1997, v. 12, n. 1, p. 81
- By:
- Publication type:
- Article
On the Sum of k-th Powers in Terms of Earlier Sums.
- Published in:
- College Mathematics Journal, 2022, v. 53, n. 3, p. 220, doi. 10.1080/07468342.2022.2040236
- By:
- Publication type:
- Article
When Rooks Miss: Probability through Chess.
- Published in:
- College Mathematics Journal, 2021, v. 52, n. 2, p. 82, doi. 10.1080/07468342.2021.1886774
- By:
- Publication type:
- Article
When almost all sets are difference dominated.
- Published in:
- Random Structures & Algorithms, 2009, v. 35, n. 1, p. 118, doi. 10.1002/rsa.20268
- By:
- Publication type:
- Article
Lower-Order Biases in the Second Moment of Dirichlet Coefficients in Families of L-Functions.
- Published in:
- Experimental Mathematics, 2023, v. 32, n. 3, p. 431, doi. 10.1080/10586458.2021.1980453
- By:
- Publication type:
- Article
A Refined Conjecture for the Variance of Gaussian Primes across Sectors.
- Published in:
- Experimental Mathematics, 2023, v. 32, n. 1, p. 33, doi. 10.1080/10586458.2020.1753598
- By:
- Publication type:
- Article
Lessons from the German Tank Problem.
- Published in:
- Mathematical Intelligencer, 2021, v. 43, n. 4, p. 19, doi. 10.1007/s00283-021-10082-w
- By:
- Publication type:
- Article
Low-Lying Zeros of Maass Form L-Functions.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 10, p. 2678, doi. 10.1093/imrn/rnu012
- By:
- Publication type:
- Article
A Symplectic Test of the L-Functions Ratios Conjecture.
- Published in:
- IMRN: International Mathematics Research Notices, 2008, v. 2008, p. 1, doi. 10.1093/imrn/rnm146
- By:
- Publication type:
- Article
Emerging mechanisms for secondary cardioprotective effects of statins.
- Published in:
- Cardiovascular Research, 2001, v. 52, n. 1, p. 5, doi. 10.1016/S0008-6363(01)00418-7
- By:
- Publication type:
- Article
The effect of convolving families of L-functions on the underlying group symmetries.
- Published in:
- Proceedings of the London Mathematical Society, 2009, v. 99, n. 3, p. 787, doi. 10.1112/plms/pdp018
- By:
- Publication type:
- Article
An orthogonal test of the L-functions Ratios conjecture.
- Published in:
- Proceedings of the London Mathematical Society, 2009, v. 99, n. 2, p. 484, doi. 10.1112/plms/pdp009
- By:
- Publication type:
- Article
One- and two-level densities for rational families of elliptic curves: evidence for the underlying group symmetries.
- Published in:
- Compositio Mathematica, 2004, v. 140, n. 4, p. 952, doi. 10.1112/s0010437x04000582
- By:
- Publication type:
- Article
The M&M Game: From Morsels to Modern Mathematics.
- Published in:
- Mathematics Magazine, 2017, v. 90, n. 3, p. 197, doi. 10.4169/math.mag.90.3.197
- By:
- Publication type:
- Article
Responses of a Willow (Salix caroliniana Michx.) Community to Roller-Chopping.
- Published in:
- Natural Areas Journal, 2006, v. 26, n. 1, p. 53, doi. 10.3375/0885-8608(2006)26[53:ROAWSC]2.0.CO;2
- By:
- Publication type:
- Article
Response of Willow (Salix caroliniana Michx.) in a Floodplain Marsh to a Growing Season Prescribed Fire.
- Published in:
- Natural Areas Journal, 2005, v. 25, n. 3, p. 239
- By:
- Publication type:
- Article
Spectral statistics of non-Hermitian random matrix ensembles.
- Published in:
- Random Matrices: Theory & Application, 2019, v. 8, n. 2, p. N.PAG, doi. 10.1142/S2010326319500059
- By:
- Publication type:
- Article
Random matrix ensembles with split limiting behavior.
- Published in:
- Random Matrices: Theory & Application, 2018, v. 7, n. 3, p. N.PAG, doi. 10.1142/S2010326318500065
- By:
- Publication type:
- Article
A New Paradigm of Technology-Enabled ‘Vital Signs’ for Early Detection of Health Change for Older Adults.
- Published in:
- 2015
- By:
- Publication type:
- journal article
A New Paradigm of Technology-Enabled 'Vital Signs' for Early Detection of Health Change for Older Adults.
- Published in:
- Gerontology, 2015, v. 61, n. 3, p. 281, doi. 10.1159/000366518
- By:
- Publication type:
- Article
Extending the support of 1- and 2-level densities for cusp form L-functions under square-root cancellation hypotheses.
- Published in:
- Acta Arithmetica, 2024, v. 214, p. 289, doi. 10.4064/aa230529-26-9
- By:
- Publication type:
- Article
k-Diophantine m-tuples in finite fields.
- Published in:
- International Journal of Number Theory, 2023, v. 19, n. 4, p. 891, doi. 10.1142/S1793042123500458
- By:
- Publication type:
- Article
The explicit Sato–Tate conjecture for primes in arithmetic progressions.
- Published in:
- International Journal of Number Theory, 2021, v. 17, n. 08, p. 1905, doi. 10.1142/S179304212150069X
- By:
- Publication type:
- Article
Fringe pairs in generalized MSTD sets.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 10, p. 2653, doi. 10.1142/S1793042117501470
- By:
- Publication type:
- Article
Normal Hindlimb Collateral Development Occurs in a Mouse Model of Impaired Macrophage Migration (Rac2 -/-).
- Published in:
- FASEB Journal, 2007, v. 21, n. 6, p. A1213, doi. 10.1096/fasebj.21.6.a1213-b
- By:
- Publication type:
- Article
Age-related impairment in collateral growth is due to oxidant stress and decreased nitric oxide bioavailability.
- Published in:
- FASEB Journal, 2007, v. 21, n. 6, p. A1213, doi. 10.1096/fasebj.21.6.a1213-d
- By:
- Publication type:
- Article
Distinct Angle Problems and Variants.
- Published in:
- Discrete & Computational Geometry, 2023, v. 70, n. 4, p. 1715, doi. 10.1007/s00454-022-00466-w
- By:
- Publication type:
- Article
A Geometric Perspective on the MSTD Question.
- Published in:
- Discrete & Computational Geometry, 2019, v. 62, n. 4, p. 832, doi. 10.1007/s00454-019-00109-7
- By:
- Publication type:
- Article
Dormant Season Prescribed Fire as a Management Tool for the Control of Salix caroliniana Michx. in a Floodplain Marsh.
- Published in:
- Wetlands Ecology & Management, 2005, v. 13, n. 4, p. 479, doi. 10.1007/s11273-004-2211-2
- By:
- Publication type:
- Article
Long-term effects of prescribed fire on Cladium jamaicense crantz and Typha domingensis pers. densities.
- Published in:
- Wetlands Ecology & Management, 2004, v. 12, n. 2, p. 123, doi. 10.1023/B:WETL.0000021671.65897.0c
- By:
- Publication type:
- Article
A Probabilistic Proof of Wallis's Formula for π.
- Published in:
- American Mathematical Monthly, 2008, v. 115, n. 8, p. 740, doi. 10.1080/00029890.2008.11920586
- By:
- Publication type:
- Article
Geometric-progression-free sets over quadratic number fields.
- Published in:
- Proceedings of the Royal Society of Edinburgh: Section A: Mathematics, 2017, v. 147, n. 2, p. 245, doi. 10.1017/S030821051600010X
- By:
- Publication type:
- Article
Antioxidants Reverse Age-Related Collateral Growth Impairment.
- Published in:
- Journal of Vascular Research, 2010, v. 47, n. 2, p. 108, doi. 10.1159/000235965
- By:
- Publication type:
- Article
Recurrence relations and Benford's law.
- Published in:
- Statistical Methods & Applications, 2021, v. 30, n. 3, p. 797, doi. 10.1007/s10260-020-00547-1
- By:
- Publication type:
- Article